# SDR 2023F00137

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR SYSTEM DURING CLIMB CABIN ALTITUDE INDICATOR EXCEEDED 1000FT WITH INDICATION OF CABIN ALTITUDE. CORRECTIVE ACTION: HAS BEEN PERFORMED T/S "AIRPLANE CANNOT MAINTAIN CABIN PRESSURE ON A SINGLE PACK WITHIN SPECIFIED LIMITS, AND PERFORMED BLEED AIR CONTROL SYSTEM OPERATIONAL TEST, ENGINES NORMAL.
